Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

superstarbaby

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About superstarbaby

  • Rank
    Junior Member
  1. Thanks, I think you are right! I have noticed that I am allot more flaky now, I think I have been quite lucky so far. My make up now looks awful!
  2. Well, I am about 6 weeks into my Accutane course. I am on 40 mg daily and things have been going ok, my skin is looking pretty clear at the moment and overall I am happy. That is apart from my chin! I have noticed over the last day or two that is has become quite lumpy, it feels a bit strange, kind of numb and tight. I am a bit worried and not sure what to do? Any ideas?
  3. I still do think there is some kind of link (In my case anyway) the reaction is too strong too ignore, I don't use the equipment as I do classes. That said I certainly won't stop, I think I will make more of an effort to take antibacterial hand cleanser and keep my hands extra clean. I am getting my blood tests done this week and starting on Yasmin too.
  4. Thanks for the replies, I just over think about anything that may be helping/not helping! I have just got back from the dermatologist, he has prescribed Roaccutane. To start in a months time after the blood/pregnancy tests ect. I am also to re-start the pill (Jasmin) in the mean time, feeling quite excited but also a little apprehensive.
  5. Hello, I was wondering if any one noticed a link beetween their exercise programme and breakouts? I didn't do any classes or go to the gym for about 6-7 weeks due to injury and my skin was very (for me) clear for the whole time. Since I have started back I have had some fairly severe breakouts (I will post some pics later, need to get them off the camera) I am female, 31.
  6. Hi, Been reading this post...Sounded too good to be true, so, I ordered my sample kit. From US to UK $5 postage here in 5 days. Love it! Love it!
  7. Hi, I have been using Isotrexin gel for about 18 months now, I remember when I started using it I had similar reactions as yours, apart from the initial break out, which I did have I also looked like I had severe sunburn and was very very sore. I would suggest letting you face calm down completley, try not to use anything that will irritate. If you can, just splash with lukewarm water and maybe use some aloe vera gel, dont use any bp, saliyic acid anything that will irritate. If the redness con
  8. Hi, I have recently had Nlite treatment, it has not helped at all. In fact I would say my acne is slightly worse than before. I had a course of three treatments on my entire face (with microdermabrasion before) with a three week gap beetween treatments. I think it is just luck if it works on you, the derm told me 'Either, it will work, it wont work or it will get worse' Hmmm why did I part with £1000? Well as you know when you have bad skin you will try anything. I wish I could tell you it i
  9. Hey, Thanks for all the advice, It is (was) a large cyst, it has come to a head (or lots of heads!) a couple of times now so it has started to go down, I am just left with a hard lump under the skin. Only prob now is I have a new and even more painful one on my right cheek Here we go again...and again...and again.
  10. Hello all, I am feeling very down today, I have a severe cyst the size of a 10p on the left of my chin and am finding it hard to talk or eat. I can feel it inside my mouth too and I look awful, I had to ask my husband to take my son to school today as I cannot face leaving the house I have had acne since I was 12 (Im 32 now) and have had all the usual stuff. After some advice here I have been taking saw pallmetto, zinc, fish oil and acv. I have just finished a course of laser treatment (Nlit
  11. how many days prior to the microdermabrasion did you stop your retin treatment? Well I have had 3 treatments, of microdermabrasion all over the face and nlite just on the chin area straight after. I dont like to stop the retin-a too soon...Else I will have a breakout! Normally 3-5 days before. I am sure some would say its not enough but I find its fine for my skin. I use the retin-a again the following day, my skin looks crap for a day or two after but then it looks quite glowing! Iwould
  12. I have been using Isotrexin 0.05% for about 18 months and it keeps acne under control (just!) But I have never found it effective on my blackheads on my nose. I wish I could get rid of them...btw have had a couple of microdermabrasions (Only prob is I have to stop the retin prior to having it done) and this seems to have cleared my nose a bit.
  13. Hello, I have booked myself in for NLite on Monday, but am a bit worried firstly beacause of all the negative comments I have read here and secondly as I am using Isotrexin, is it ok to have the NLite treatment while using this? I am in two minds as I recently changed my regime (After lots of good advice from other members...Thanks!) and my skin is looking ok. My mum offered to pay for the NLite so that is why I decided to go for it. Any advice?
  14. Hi, I have just started to take this supplement and was thinking of reccomending it to my niece. She is already taking birth control (for her skin) so would there be any benefit? Thanks.
  15. Congrats also on getting IDd! I'm not sure whether azelaic acid or glycolic would be better, but some people do swear by Finacea (has azelaic acid in it). Take a look at the Aleve thread and see if that helps your hormonal breakouts. Some derms just want the money, and not the patient's best interests. More docs in general practice or family practice seem to be better in my experience. Good luck with the new appointment!
×